Go Back   The 75 and ZT Owners Club Forums > The 75 and ZT Owners Club Forums > Events and Meets
Register FAQ Image Gallery Members List Calendar Search Today's Posts Mark Forums Read
Notices

Closed Thread
 
Thread Tools Display Modes
Old 14th May 2009, 09:04   #1
The Yellow Peril
Posted a thing or two
 
The Yellow Peril's Avatar
 
Primrose Yellow 75 V6 Conn SE

Join Date: Feb 2007
Location: Hoar Cross, Staffordshire
Posts: 1,147
Thanks: 12
Thanked 3 Times in 3 Posts
Default 10th Anniversary RBR 2009 Stage 2

Please be aware this is not an official 75 & ZT Owners Club meet and as such is not covered by the clubs public liability insurance. Also the owners club take no responsibility for the meet in any way.

All participants take part at their own risk and are responsible for following traffic regulations and appropriate laws when traveling. Thanks


Co-ordinators - Please use this thread to manage Stage 2, route, volunteers etc

Stage 2: Dorchester to Penzance - Allegroman

Last edited by The Yellow Peril; 15th May 2009 at 08:53..
The Yellow Peril is offline  
Old 14th May 2009, 14:55   #2
Katiesue
Loves to post
 
Katiesue's Avatar
 
ZT-T, MG6 Magnette TSE, Midget

Join Date: Mar 2009
Location: Cornwall
Posts: 303
Thanks: 4
Thanked 3 Times in 3 Posts
Default

i'm in.... anyone else?
Katiesue is offline  
Old 16th May 2009, 10:25   #3
The Yellow Peril
Posted a thing or two
 
The Yellow Peril's Avatar
 
Primrose Yellow 75 V6 Conn SE

Join Date: Feb 2007
Location: Hoar Cross, Staffordshire
Posts: 1,147
Thanks: 12
Thanked 3 Times in 3 Posts
Default Timing

Some preliminary timings
Stage 1 - Cowley to Dorchester - 128 miles - 3.0 hours 6.00 pm - 9.00 pm (19th)
Stage 2 - Dorchester to Penzance - 184 miles - 4.5 hours 9.00 pm - 1.30 am (20th)
Stage 3 - Penzance to Bristol - 205 miles - 5.0 hours 1.30 am - 6.30 am (20th)
Stage 4 - Bristol to Aberystwyth - 189 miles - 4.5 hours 6.30 am - 11.00 am (20th)
Stage 5 - Aberystwyth to Chester - 124 miles - 3.0 hours 11.00 am -2.00 pm (20th)
Stage 6 - Chester to Glasgow - 229 miles - 5.5 hours 2.00 pm - 7.30 pm (20th)
Stage 7 - Glasgow to Edinburgh - 403 miles - 10.0 hours 7.30 pm - 5.30 am (21st)
Stage 8 - Edinburgh to Boston - 274 miles - 8.0 hours 5.30 am - 1.30 pm (21st)
Stage 9 - Boston to Southend - 188 miles - 4.5 hours 1.30 pm - 6.00 pm 921st)
Stage 10 - Southend to Brighton - 121 miles - 3.0 hours 6.00 pm - 9.00 pm (21st)
Stage 11 - Brighton to Birmingham - 185 miles - 4.2 hours 9.00 pm - 1.00 am (22nd)
2230 miles - 55 hours = 40mph average speed
Having just worked this out, I'm getting very nervous.
Some very unsocialble hours - especially for Devon and Cornwall and Scotland. Plus I was hoping to get the time down to 48 hours, so this may well influence Stage route plans.
The Yellow Peril is offline  
Old 19th May 2009, 14:29   #4
allegroman
Gets stuck in
 
Rover 75 Tourer CDT Club SE: BRG, Deep Sea Green and plenty of options

Join Date: Jul 2007
Location: Plymouth
Posts: 986
Thanks: 126
Thanked 61 Times in 31 Posts
Default

Er, been somewhat busy with Uni final Portfolio review, just noticed this thread... will get my coordinating hat on soon I promise. So, any more willing volunteers then?
__________________
I used to be with it. Then they changed what it was.
allegroman is offline  
Old 19th May 2009, 22:45   #5
James.uk
Passed Away
 
2002 Pale Blue. Rover 75 CDTi Connoisseur auto. 170K miles

Join Date: Dec 2008
Location: Near the M67.
Posts: 14,522
Thanks: 199
Thanked 585 Times in 397 Posts
Default

It may be worth emailing Scribbler to see if he will run from Dorchester on to Bridport, thus ending stage 1 and starting stage 2. ??
.
James.uk is offline  
Old 20th May 2009, 20:35   #6
The Yellow Peril
Posted a thing or two
 
The Yellow Peril's Avatar
 
Primrose Yellow 75 V6 Conn SE

Join Date: Feb 2007
Location: Hoar Cross, Staffordshire
Posts: 1,147
Thanks: 12
Thanked 3 Times in 3 Posts
Default RBR Press Release

Please use the following script for any press releases you issue in relation to this event



Happy Birthday Rover 75: Owners Club stage 10th Anniversary Round Britain Relay

In 1999 the Rover 75 was launched to an expectant UK car buying public, eager to see the car that Rover described as “the car we had to make”.

10 Years on, the marque has all but disappeared, however, a growing number of enthusiasts assembled under the banner of the Rover 75 & ZT Owners Club®, are determined to ensure that this formidable modern classic is preserved and promoted for future generations to appreciate and enjoy.

Members of the Owners Club are staging a Round Britain Relay to commemorate and celebrate the 10th Anniversary of the Rover 75. The event, which will cover over 2000 miles in 48 hours will start from the former Rover factory at Cowley, at 6.00 pm on 19th June and traverse the UK in 11 stages, finishing at the former MG Rover Group Ltd Longbridge plant, the home of the Rover 75 and MG ZT until the company closed in April 2005

The stages are split in to sections and participating drivers will use the Owners Club mascot “Fred the Ted” as the relay’s “Baton”. Progress will be monitored in real-time using GPRS/GPS technology and be visible on the Owners Club web site.

“Our aims are to promote the 75 & ZT Owners Club, raise awareness of two great British cars and have a lot of fun doing it”, says Andrew Garcarz, the Event Organiser.


---------
Yellow Peril

Last edited by The Yellow Peril; 20th May 2009 at 22:51..
The Yellow Peril is offline  
Old 22nd May 2009, 09:10   #7
allegroman
Gets stuck in
 
Rover 75 Tourer CDT Club SE: BRG, Deep Sea Green and plenty of options

Join Date: Jul 2007
Location: Plymouth
Posts: 986
Thanks: 126
Thanked 61 Times in 31 Posts
Default

Surely there are more of us in the south west other than me and Katiesue who would be willing to take part in this?

I don't think the two of us can cover 184 miles! I've got work the next day, and Katiesue has her own passenger...
__________________
I used to be with it. Then they changed what it was.
allegroman is offline  
Old 25th May 2009, 01:41   #8
Scribbler.
Gets stuck in
 
Rover 75. Saloon. Red. V6. 2.5.

Join Date: Mar 2009
Location: Poole
Posts: 803
Thanks: 0
Thanked 95 Times in 21 Posts
Default

Hi Allegroman, its far more than 184 miles my friend; that leaves our "Teddy" mascot in Penzance .... some way from Bristol. The overall mileage of stages 2 and 3 combined is 389 miles.
I will willingly take some mileage into stage 2, (the early miles) as a continuance of stage 1 ending if it helps. *(James you owe me one. )
I understand we have a "mini' KatieSue" awaiting delivery, will you be up for this Katie dear lady ?? Just let me know if Im needed on stage 2 please Allegroman. Thanks. ... Mike.
Scribbler. is offline  
Old 25th May 2009, 18:47   #9
allegroman
Gets stuck in
 
Rover 75 Tourer CDT Club SE: BRG, Deep Sea Green and plenty of options

Join Date: Jul 2007
Location: Plymouth
Posts: 986
Thanks: 126
Thanked 61 Times in 31 Posts
Default

Hi Scribbler

Well, I haven't looked to see how stage 3 is looking so far, but yes, if that has just as few volunteers then the miles are adding up...

Your offer is gratefully received, and maybe in the absence of any other assistance maybe a rethink of 2 and 3 is needed (perhaps just nipping into Cornwall then back towards Bristol).



Cheers
Karl
__________________
I used to be with it. Then they changed what it was.
allegroman is offline  
Old 26th May 2009, 11:42   #10
kevin
I really should get out more.......
 
ford focus ghia

Join Date: Feb 2007
Location: herts
Posts: 2,553
Thanks: 0
Thanked 1 Time in 1 Post
Default

you may get some help with this stage if you pm RAGMAN see post 8 in this
thread.
http://www.the75andztclub.co.uk/foru...ad.php?t=38345

he is doing some on stage 11 on the sunday but has said he may do more to help out.

Last edited by kevin; 26th May 2009 at 11:45..
kevin is offline  
Closed Thread

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT +1. The time now is 11:30.


Powered by vBulletin® Version 3.8.6
Copyright ©2000 - 2020, Jelsoft Enterprises Ltd.
Copyright © 2006-2020, The Rover 75 & MG ZT Owners Club Ltd